# SDR 08FDEA04569

- Difficulty date: October 27, 2008
- Submitted: October 28, 2008
- Operation: Air carrier
- Aircraft: N373FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46611
- Aircraft time: 82,520 hours, 34,106 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 601096418
- Condition: Gouged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCD SEAT TRACK AT RBL 46 STA 795 IS GOUGED REMOVED AND REPLACED SEAT TRACK AT STA 765 THROUGH 819 AT RBL 46 IAW SRM IAW SRM 51-31-01, SRM 53-70-00 FIG 5 AND MAE TRAVELER T8/763465.  MAJOR REPAIR RII.
